Volume 2, Issue 2, April 2014
Robust Parameter Estimations Using L-Moments, TL-Moments and the Order Statistics
Diana Bílková
Pages: 36-53     Published Online: Apr. 20, 2014
DOI: 10.11648/j.ajam.20140202.11
Abstract | Full-Text PDF (591KB)
View 3480                 Downloads 253
On the Solution of a Boundary Value Problem related to the Heat Transmission
Khanlar R. Mamedov, Volkan Ala
Pages: 54-59     Published Online: Apr. 30, 2014
DOI: 10.11648/j.ajam.20140202.12
Abstract | Full-Text PDF (194KB)
View 3112                 Downloads 134
Nonlocal Fractional Semilinear Integrodifferential Equations in Separable Banach Spaces
V. Dhanapalan, M. Thamilselvan, M. Chandrasekaran
Pages: 60-63     Published Online: Apr. 30, 2014
DOI: 10.11648/j.ajam.20140202.13
Abstract | Full-Text PDF (200KB)
View 2870                 Downloads 134
The Method of Decomposition Domain for the Digital Modelling of a Jet
Khalid Adnaoui, Nourdine Tounsi, Mohamed Chagdali, Soumia Mordane
Pages: 64-68     Published Online: May 10, 2014
DOI: 10.11648/j.ajam.20140202.14
Abstract | Full-Text PDF (442KB)
View 2778                 Downloads 102
A Global Perspective on Applied Mathematics & Numerical Analysis
Aisan Khojasteh, Mahmoud Paripour
Pages: 69-73     Published Online: May 20, 2014
DOI: 10.11648/j.ajam.20140202.15
Abstract | Full-Text PDF (179KB)
View 2733                 Downloads 150
Browse journals by subject